# SDR V0XD20170925001

- Difficulty date: August 31, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 237,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER 25R, BS 333 TO 349 SHOWING SIGNS OF CORROSION.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-25-06, 51-25-21, 51-42-20, 51-42-06, AND 51-40-11.
